... fogginess, and hot flashes, and fatigue and headache. Seems I'm getting the worst of it. Does it get better? The prospect of feeling like this for a long period, just plain sucks!! Anyone else experienced this and it got better with time?
Hang in there. It's well worth it. Beats living with hepc or doing the interveron treatment which was horrible. I had some mild fatigue with harvoni. Drink plenty of water and that should help. July 1 I will be hepc free for two years with the harvoni treatment. The fatigue did ease off.
I understand how you feel. When I first started my meds I literally could not see clearly. It blurred my vision for about 2 hours every day. This happened for about a week before it stopped. The headaches were terrible also. I still get headaches now, just not as often. I finish my 12 weeks of treatment June 21, 2017. Please hang in there, things will get better as you continue your treatment. The side effects ease off as the weeks pass by. I have been Hep C free since week 4 after starting my treatment. Please continue taking the meds. If you don't finish your meds you will get much sicker in the years to come from Hep C, and believe me... the treatment is much easier than dying from Hep C. I know 2 people who have died already from it... and their last few years of life were very miserable.
I had the same experience... and once I started drinking plenty of water... that all went away... amazing... just water was the answer...
I didnt work during the 12 weeks so... i gave in to the fatigue and slept if I wanted to...
It seems like... one day... all the side effects went away and I felt like I wasnt taking anything.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hot Flashes - have been having night and some day flashes for years nites being from 15 min -15 mins
Posted 8 Apr 2011 • 1 answer
Posted 21 Feb 2015 • 4 answers
Posted 19 Aug 2015 • 2 answers
Posted 24 Dec 2015 • 5 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers